Alert archive / California / Gale Warnings in 2013

Gale Warning 34, NWS Eureka, CA

December 8, 2013

NWS Eureka, CA issued this gale warning at Dec 8, 2013, 2:18 AM PST. It took effect at Dec 8, 2013, 7:00 PM PST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2013, 2:18 AM PST (10:18 UTC)
In effect from
Dec 8, 2013, 7:00 PM PST
Expired
Dec 9, 2013, 8:36 AM PST
In force
14 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WHUS76 KEKA 081018
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
218 AM PST SUN DEC 8 2013

PZZ455-081130-
/O.CAN.KEKA.SC.Y.0094.000000T0000Z-131208T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
218 AM PST SUN DEC 8 2013

SMALL CRAFT ADVISORY IS CANCELLED

$$

PZZ470-081830-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-131209T0300Z/
/O.NEW.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
218 AM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-081830-
/O.EXT.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/
/O.NEW.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
218 AM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM PST
MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST
THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
5 follow-up statements
220 
WHUS76 KEKA 081615
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
815 AM PST SUN DEC 8 2013

PZZ470-090015-
/O.CON.KEKA.SC.Y.0095.000000T0000Z-131209T0300Z/
/O.CON.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
815 AM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST MONDAY...

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK
  AROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND MONDAY...THEN
  SLOWLY EASE INTO TUESDAY

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 10 TO 12 FT AT 7 TO 9
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-090015-
/O.CON.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/
/O.CON.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
815 AM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
PST MONDAY...

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK
  AROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND MONDAY...THEN
  SLOWLY EASE INTO TUESDAY

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 10 TO 12 FT AT 7 TO 9
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
555 
WHUS76 KEKA 082202
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
202 PM PST SUN DEC 8 2013

PZZ475-090615-
/O.CAN.KEKA.SC.Y.0096.000000T0000Z-131209T0300Z/
/O.CAN.KEKA.GL.W.0034.131209T0300Z-131210T0000Z/
/O.NEW.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
202 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM
PST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST
TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL 
  PEAKAROUND 20 TO 30 KT WITH GUSTS TO 35 KT TONIGHT AND 
  MONDAY... THEN SLOWLY EASE INTO TUESDAY 

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 TO 10
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-090615-
/O.EXT.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/
/O.EXT.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
202 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...GALE WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PST
MONDAY...

THE GALE WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM
PST THIS EVENING. 

* WINDS...N RISING TO 15 TO 25 KT THIS AFTERNOON. WINDS WILL PEAK
  AROUND 20 TO 30 KT WITH GUSTS TO 35 KT OVERNIGHT INTO MONDAY...
  THEN SLOWLY EASE INTO TUESDAY

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 9 TO 11 FT AT 8 TO 10
  SECONDS TONIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
492 
WHUS76 KEKA 090456
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
856 PM PST SUN DEC 8 2013

PZZ470-091300-
/O.EXP.KEKA.SC.Y.0095.000000T0000Z-131209T0500Z/
/O.CON.KEKA.GL.W.0034.131209T0500Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
856 PM PST SUN DEC 8 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM MONDAY...

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT THROUGH MONDAY. WINDS
  WILL THEN EASE THROUGH MIDWEEK.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS
  OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-091300-
/O.CON.KEKA.SC.Y.0097.131209T0500Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
856 PM PST SUN DEC 8 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. WINDS WILL EASE
  MONDAY NIGHT INTO TUESDAY.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 8 TO 10 FT AT 8 SECONDS
  OVERNIGHT INTO MONDAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
928 
WHUS76 KEKA 091059
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 AM PST MON DEC 9 2013

PZZ470-091700-
/O.CON.KEKA.GL.W.0034.000000T0000Z-131209T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
259 AM PST MON DEC 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK THIS
  MORNING. THE WINDS WILL GRADUALLY EASE LATER TODAY AND TONIGHT.

* SEAS...SHORT PERIOD SEAS 7 TO 10 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDING INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-091900-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL EASE
  TONIGHT INTO TUESDAY.

* SEAS...SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FT AT 8 SECONDS
  TODAY...THEN SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
532 
WHUS76 KEKA 091636
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 AM PST MON DEC 9 2013

PZZ470-100045-
/O.CAN.KEKA.GL.W.0034.000000T0000Z-131209T1700Z/
/O.EXA.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
836 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. 

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL 
  EASE TONIGHT INTO TUESDAY. 

* SEAS...SHORT PERIOD SEAS 7 TO 10 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDE INTO TUESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-100045-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-131210T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 AM PST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

* WINDS...N 15 TO 25 KT WITH A FEW GUSTS TO 30 KT. WINDS WILL 
  EASE TONIGHT INTO TUESDAY. 

* SEAS...SHORT PERIOD SEAS 7 TO 9 FT AT 8 SECONDS TODAY...THEN
  SLOWLY SUBSIDE INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Dec 7, 3:08 PM PST, 11 hours 10 minutes earlier.

Area forecast discussion, Dec 7, 3:08 PM PST, 11 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
308 PM PST SAT DEC 7 2013

.SYNOPSIS...A VERY COLD AIR MASS WILL RESULT IN RECORD COLD
TEMPERATURES TONIGHT THROUGH SUNDAY MORNING. SLIGHT MODERATION
IS EXPECTED ON MONDAY BUT IT WILL STILL BE UNSEASONABLY COLD.

&&

.DISCUSSION...UNSEASONABLY COLD WEATHER CONDITIONS WILL PERSIST
ACROSS THE REGION THROUGH SUNDAY. CONDITIONS WILL MODERATE SLIGHTLY
ON MONDAY...HOWEVER MORNING TEMPERATURES WILL STILL BE VERY COLD.

LOW CLOUDS LINGERED ACROSS MOST OF THE FORECAST AREA THIS
AFTERNOON...WITH ISOLATED SNOW FLURRIES OVER THE HIGHER TERRAIN.
CONDITIONS SHOULD DRY OUT AND CLEAR OUT TONIGHT AS AN UNSEASONABLY
COLD AIR MASS SETTLES INTO THE REGION FROM THE NORTH. NORTHEASTERLY
BOUNDARY LAYER FLOW IS EXPECTED TO DEVELOP TONIGHT AND SHOULD HELP TO
DRY THINGS OUT ESPECIALLY AT THE COAST.

MOST OF THE LOW CLOUD COVER INLAND SHOULD DISSIPATE AFTER SUNSET
AS ONSHORE FLOW DIMINISHES, THERE WILL BE AREAS OF FREEZING FOG
AND LOW OVERCAST IN THE INTERIOR VALLEYS LATER TONIGHT AS WINDS
DECOUPLE. MANY INLAND SITES WERE RUNNING AT OR BELOW FREEZING IN
ZONE 4 AS OF 3PM. IT WAS NOT MUCH WARMER IN ZONES 3 AND 76...WITH
MANY SITES STRUGGLING TO REACH 40F. THE LOW CLOUD AND FOG TONIGHT
MAY PREVENT OVERNIGHT TEMPERATURES FROM FALLING TO RECORD LEVELS
IN THE VALLEYS. THERE WILL BE POCKETS OF ICE ON ROADWAYS AGAIN
ACROSS MOST OF THE INTERIOR ZONES TONIGHT...CREATING HAZARDOUS
DRIVING CONDITIONS THROUGH SUNDAY MORNING.

DRY AND UNSEASONABLY COLD WEATHER CONDITIONS WILL HOLD ON SUNDAY.
HOWEVER THE NORTH WINDS SHOULD NOT BE AS STRONG. IT WILL BE COLD
AGAIN SUNDAY NIGHT. HARD FREEZE WARNINGS FOR THE COAST WILL NEED
TO BE CONSIDERED AGAIN. COLD WEATHER CONDITIONS SHOULD BEGIN TO
MODERATE MONDAY AFTERNOON AS A RIDGE BUILDS INTO THE AREA FROM THE
WEST AND THE COLD TROUGH ALOFT SHIFTS EASTWARD. EVEN AS THE AIR
WARMS ALOFT...TEMPERATURES WILL CONTINUE TO BE QUITE COLD INLAND
WITH EARLY MORNING FREEZING FOG AND ICY CONDITIONS IN THE INTERIOR
VALLEYS STILL A DISTINCT POSSIBILITY INTO EARLY TUE MORNING.

GFS...NAM12...ECWMF AND GEM DO SHOW A SHORT-WAVE TROUGH MOVING
OVER THE OFFSHORE RIDGE ON TUE. THIS FEATURE WILL BE TOO DRY TO
PRODUCE A THREAT FOR PRECIPITATION. WE MAY SEE COASTAL LOW CLOUDS
ON TUE AS AN OLD FRONT DISSIPATES OFFSHORE AND THE FLOW GOES
ONSHORE. SOME FOG MAY OCCUR AT THE COAST TUE NIGHT.

&&

LONG TERM (WEDNESDAY THROUGH SATURDAY)....CHANCES FOR RAIN WILL
INCREASE ON THURSDAY AS A COLD FRONT APPROACHES THE REGION.
CONFIDENCE IS STILL FAIRLY LOW REGARDING THE STRENGTH AND TIMING
OF THE FRONT. THE GFS HAS TRENDED TOWARDS A SLOWER OUTCOME WITH
THE TROUGH DEEPENING AS IT APPROACHES THE COAST. THE ECMWF ON THE
OTHER HAND LEANED TOWARDS A MORE ONSHORE FLOW TYPE OF PATTERN. AS
A RESULT, POPS WERE MAINTAINED AROUND CLIMO THROUGH THE EXTENDED
WITH CONSIDERABLE UNCERTAINTY AS TO WHICH PATTERN WILL PLAY OUT.
BY THE END OF THE PERIOD MODELS SIGNAL FOR ANOTHER SYSTEM TO
IMPACT THE COAST LATE IN THE WEEK BUT THERE IS HIGH UNCERTAINTY
DUE TO MODEL DISAGREEMENT. KML

&&

.AVIATION...VFR CONDITIONS PREVAIL ACROSS NW CA THIS AFTERNOON WITH
SOME TEMPO MVFR-IFR CONDITIONS IN LINGERING -SHSN. CONDITIONS WILL
CONTINUE TO IMPROVE THIS AFTERNOON AND EVENING AS DRIER AIR ADVECTS
INTO THE REGION. TRAPPED LL MOISTURE AND COLD AIR TRAPPED ACROSS
INTERIOR VALLEYS WILL RESULT IN SOME IFR CONDITIONS IN FG/FZFG
OVERNIGHT INTO SUN MORNING. ALONG THE COAST...WINDS WILL BECOME
OFFSHORE INHIBITING FG DEVELOPMENT FOR COASTAL SITES.

&&

.MARINE...NLY WINDS WILL CONTINUE TO EASE AND SHORT PERIOD SEAS WILL
SUBSIDE THIS EVENING AND OVERNIGHT. WINDS NEAR THE COAST WILL BECOME
LGT E-NE WHILE NLYS PERSIST FURTHER OFFSHORE. HIGH PRESSURE WILL
SETTLE OVER THE REGION SUN WITH A TIGHTENING PRES GRADIENT RESULTING
IN INCREASING NLY CONDITIONS OVER THE OFFSHORE WATERS AGAIN MON.
CONDITIONS WILL EASE THROUGH MID WEEK BEFORE INCREASING AS ANOTHER
STORM SYSTEM IMPACTS THE REGION LATE NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY
     CAZ001-002.

NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL 2 AM
     PST SUNDAY PZZ455-470.

     SMALL CRAFT ADVISORY UNTIL 8 PM PST THIS EVENING PZZ450.

     GALE WARNING UNTIL 3 PM PST THIS AFTERNOON PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 7, 5:11 AM PST, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
511 AM PST SAT DEC 7 2013

CAZ003-004-076-081315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
511 AM PST SAT DEC 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

VERY COLD OVERNIGHT TEMPERATURES WITH LOWS IN THE TEENS AND
SINGLE DIGITS ARE EXPECTED TONIGHT.

THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS TODAY. IF DRIVING
TODAY BE CAUTIOUS AND TRAVEL SLOWLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

COLD OVERNIGHT TEMPERATURES WILL CONTINUE INTO TUESDAY WITH LOWS
IN THE TEENS AND 20S.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-081315-
MENDOCINO COAST-
511 AM PST SAT DEC 7 2013

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT. LOW TEMPERATURES
IN THE MIDDLE 20S TO LOWER 30S.

THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS THIS MORNING. IF
DRIVING THIS MORNING BE CAUTIOUS AND TRAVEL SLOWLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM SUNDAY WITH LOW
TEMPERATURES EXPECTED IN THE MIDDLE 20S TO LOWER 30S. ANOTHER COLD
NIGHT IS EXPECTED SUNDAY NIGHT WITH LOWS IN THE UPPER 20S TO
LOWER 30S. A WARMING TREND WILL BEGIN MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-081315-
REDWOOD COAST-
511 AM PST SAT DEC 7 2013

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A HARD FREEZE WARNING IS IN EFFECT FOR TONIGHT. LOW TEMPERATURES
ARE EXPECTED TO FALL INTO THE LOWER TO UPPER 20S.

THERE WILL BE A THREAT OF BLACK ICE ON ROADWAYS THIS MORNING. IF
DRIVING THIS MORNING BE CAUTIOUS AND TRAVEL SLOWLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HARD FREEZE WARNING IS IN EFFECT THROUGH 9 AM SUNDAY WITH LOW
TEMPERATURES EXPECTED IN THE LOWER 20S TO UPPER 20S. ANOTHER COLD
NIGHT IS EXPECTED SUNDAY NIGHT WITH LOWS ONCE AGAIN IN THE 20S. A
WARMING TREND WILL BEGIN MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 3:13 AM PSTHard Freeze WarningEKA30 hr
Dec 8, 2:02 PM PSTSmall Craft AdvisoryEKA37 hr

Nearby

Gale Warnings in California, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.